MAUDE Adverse Event Report: STRYKER GMBH LAG SCREW GAMMA4 Ø10.5X90MM; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

STRYKER GMBH LAG SCREW GAMMA4 Ø10.5X90MM; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Catalog Number 81600090S
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Arthritis (1723); Implant Pain (4561); Bursitis (4832)
Date of Event 01/01/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Based on the available information the device will not be returned therefore an evaluation of the device cannot be performed.A review of the device history is not possible because the lot number was not communicated.Should additional information become available, it will be provided in a supplemental report.
 
Event or Problem Description
As reported: "study: stryker pegasus.Subject: (b)(6).Onset date: (b)(6): pain.Patient first left message with internal medicine about painful left hip on (b)(6) 2025.She was seen by the surgeon on (b)(6) 2025.She described diffuse left hip pain radiating down leg and worsened by weightbearing.Assessment at (b)(6) (b)(6) 2025 follow-up included gt bursitis, arthritis, and left si joint pain.She has tried gabapentin and got cortisone injection at this follow-up.She is considering hip replacement surgery.".
 
Additional Manufacturer Narrative
The reported event could not be confirmed since the device was not returned for evaluation and no other evidence were provided.More detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.A review of the device history was not possible because the lot number was not communicated.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.Indications of material, manufacturing, or design related problems were unable to be identified as the lot number was not communicated.If the device is returned or if any additional information is provided, the investigation will be reassessed.
 
Event or Problem Description
As reported: "study: stryker pegasus.Subject: (b)(4).Onset date: 01-jan-2025 - pain.Patient first left message with internal medicine about painful left hip on (b)(6) 2025.She was seen by the surgeon on (b)(6) 2025.She described diffuse left hip pain radiating down leg and worsened by weightbearing.Assessment at (b)(6) 2025 follow-up included gt bursitis, arthritis, and left si joint pain.She has tried gabapentin and got cortisone injection at this follow-up.She is considering hip replacement surgery.".

Brand Name
LAG SCREW GAMMA4 Ø10.5X90MM
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ  2545
Manufacturer (Section G)
STRYKER TRAUMA KIEL
prof. kuentscher-strasse 1-5
schoenkirchen/kiel D-242 32
GM   D-24232
Manufacturer Contact
cécile lefeuvre
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key21806084
Report Number0008031020-2025-00674
Device Sequence Number13005235
Product Code HSB
UDI-Device Identifier07613327510928
UDI-Public07613327510928
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K213328
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number81600090S
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/13/2025
Supplement Date Received by Manufacturer04/30/2025
Initial Report FDA Received Date04/09/2025
Supplement Report FDA Received Date05/30/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age68 YR
Patient SexFemale
Patient Weight69 KG